MathSciNet Relay Station
MathSciNet bibliographic data
MR2855818 11F41 (11F80)
Gee, Toby; Savitt, David Serre weights for mod $p$ Hilbert modular forms: the totally ramified case. J. Reine Angew. Math. 660 (2011), 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement